Existence of unique SRB-measures is typical for real unicritical polynomial families
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 39 (2006) no. 3, p. 381-414
@article{ASENS_2006_4_39_3_381_0,
     author = {Bruin, Henk and Shen, Weixiao and van Strien, Sebastian},
     title = {Existence of unique SRB-measures is typical for real unicritical polynomial families},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 39},
     number = {3},
     year = {2006},
     pages = {381-414},
     doi = {10.1016/j.ansens.2006.02.001},
     zbl = {05078689},
     mrnumber = {2265674},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2006_4_39_3_381_0}
}
Bruin, Henk; Shen, Weixiao; Van Strien, Sebastian. Existence of unique SRB-measures is typical for real unicritical polynomial families. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 39 (2006) no. 3, pp. 381-414. doi : 10.1016/j.ansens.2006.02.001. http://www.numdam.org/item/ASENS_2006_4_39_3_381_0/

[1] Ahlfors L., Lectures on Quasiconformal Mappings, Van Nostrand, Princeton, NJ, 1966. | MR 200442 | Zbl 0138.06002

[2] Avila A., Lyubich M., De Melo W., Regular or stochastic dynamics in real analytic families of unimodal maps, Invent. Math. 154 (2003) 451-550. | MR 2018784 | Zbl 1050.37018

[3] Avila A., Moreira C.G., Statistical properties of unimodal maps: The quadratic family, Ann. of Math. 161 (2005) 831-881. | MR 2153401 | Zbl 1078.37029

[4] Birkhoff G., Extensions of Jentzsch's theorem, Trans. Amer. Math. Soc. 85 (1957) 219-227. | MR 87058 | Zbl 0079.13502

[5] Blokh A., Lyubich M., Measurable dynamics of S-unimodal maps of the interval, Ann. Sci. École Norm. Sup. 24 (1991) 737-749. | Numdam | MR 1132757 | Zbl 0790.58024

[6] Bruin H., Minimal Cantor systems and unimodal maps, J. Difference Eq. Appl. 9 (2003) 305-318. | MR 1990338 | Zbl 1026.37003

[7] Bruin H., Topological conditions for the existence of Cantor attractors, Trans. Amer. Math. Soc. 350 (1998) 2229-2263. | MR 1458316 | Zbl 0901.58029

[8] Bruin H., Luzzatto S., Van Strien S., Decay of correlations in one-dimensional dynamics, Ann. Sci. École Norm. Sup. 36 (2003) 621-646. | Numdam | MR 2013929 | Zbl 1039.37021

[9] Bruin H., Keller G., Nowicki T., Van Strien S., Wild Cantor attractors exist, Ann. of Math. 143 (1996) 97-130. | MR 1370759 | Zbl 0848.58016

[10] Bruin H., Shen W., Van Strien S., Invariant measures exist without a growth condition, Commun. Math. Phys. 241 (2-3) (2003) 287-306. | MR 2013801 | Zbl 1098.37034

[11] Douady A., Hubbard J., Dynamical study of complex polynomials, Part I and Part II, Mathematical Publications of Orsay 84-2, 85-4 (in French).

[12] Douady A., Hubbard J., On the dynamics of polynomial-like mappings, Ann. Sci. École Norm. Sup. (4) 18 (2) (1985) 287-343. | Numdam | MR 816367 | Zbl 0587.30028

[13] Durand F., Linearly recurrent subshifts have a finite number of non-periodic subshift factors, Ergodic Theory Dynam. Syst. 20 (2000) 1061-1078. | MR 1779393 | Zbl 0965.37013

[14] Graczyk J., Świa̧Tek G., Induced expansion for quadratic polynomials, Ann. Sci École Norm. Súp. 29 (1996) 399-482. | Numdam

[15] Hasselblatt B., Katok A., A First Course in Dynamics, with a Panorama of Recent Developments, Cambridge University Press, Cambridge, 2003. | MR 1995704 | Zbl 1027.37001

[16] Hofbauer F., Keller G., Some remarks on recent results about S-unimodal maps, Ann. Inst. Henri Poincaré 53 (1990) 413-425. | Numdam | MR 1096100 | Zbl 0721.58018

[17] Kahn J., Holomorphic removability of Julia sets, IMS preprint ims98-11.

[18] Kozlovski O., Getting rid of the negative Schwarzian derivative condition, Ann. of Math. 152 (2000) 743-762. | MR 1815700 | Zbl 0988.37044

[19] Kozlovski O., Shen W., van Strien S., Rigidity for real polynomials, Ann. of Math., in press.

[20] Kozlovski O., Shen W., van Strien S., Density of Axiom A in dimension one, Ann. of Math., in press.

[21] Lyubich M., Combinatorics, geometry and attractors of quasi-quadratic maps, Ann. of Math. 140 (1994) 347-404, and Erratum Manuscript (2000). | MR 1298717 | Zbl 0821.58014

[22] Lyubich M., Dynamics of quadratic polynomials. III. Parapuzzle and SRB measures, in: Géométrie complexe et systèmes dynamiques, Orsay, 1995, Astérisque, vol. 261, 2000, pp. xii-xiii, 173-200. | MR 1755441 | Zbl 1044.37038

[23] Lyubich M., Feigenbaum-Coullet-Tresser universality and Milnor's hairiness conjecture, Ann. of Math. 149 (2) (1999) 319-420. | MR 1689333 | Zbl 0945.37012

[24] Lyubich M., Almost every real quadratic map is either regular or stochastic, Ann. of Math. 156 (2002) 1-78. | MR 1935840 | Zbl 01850538

[25] Mcmullen C., Complex Dynamics and Renormalization, Ann. of Math Stud., vol. 135, 1994. | MR 1312365 | Zbl 0822.30002

[26] Mañé R., Ergodic Theory and Differentiable Dynamics, Springer, New York, 1987. | MR 889254 | Zbl 0616.28007

[27] Martens M., Distortion results and invariant Cantor sets of unimodal maps, Ergodic Theory Dynam. Syst. 14 (2) (1994) 331-349. | MR 1279474 | Zbl 0809.58026

[28] Martens M., Nowicki T., Invariant measures for typical quadratic maps, in: Géométrie complexe et systèmes dynamiques, Orsay, 1995, Astérisque, vol. 261, 2000, pp. 239-252. | MR 1755443 | Zbl 0939.37020

[29] De Melo W., Van Strien S., One-Dimensional Dynamics, Springer, Berlin, 1993. | MR 1239171 | Zbl 0791.58003

[30] Milnor J., Periodic orbits, externals rays and the Mandelbrot set: An expository account, in: Géométrie complexe et systèmes dynamiques, Orsay, 1995, Astérisque, vol. 261, 2000, pp. xiii, 277-333. | MR 1755445 | Zbl 0941.30016

[31] Nowicki T., Van Strien S., Invariant measures exist under a summability condition, Invent. Math. 105 (1991) 123-136. | MR 1109621 | Zbl 0736.58030

[32] Rivera-Letelier J., Rational maps with decay of geometry: Rigidity, Thurston's algorithm and local connectivity, IMS preprint ims00-09.

[33] Roesch P., Holomorphic motions and puzzles (following M. Shishikura), in: The Mandelbrot set theme and variations, London Math. Soc. Lecture Note Ser., vol. 274, Cambridge University Press, Cambridge, 2000, pp. 117-131. | MR 1765086 | Zbl 1063.37042

[34] Shen W., Bounds for one-dimensional maps without inflection critical points, J. Math. Sci. Univ. Tokyo 10 (1) (2003) 41-88. | MR 1963798 | Zbl 01991019

[35] Shen W., Decay geometry for unimodal maps: an elementary proof, Ann. of Math. (2) 163 (2) (2006) 383-404. | MR 2199221 | Zbl 1097.37032

[36] Shishikura M., Yoccoz puzzles, τ-functions and their applications, Unpublished.

[37] Slodkowski Z., Holomorphic motions and polynomial hulls, Proc. Amer. Math. Soc. 111 (2) (1991) 347-355. | MR 1037218 | Zbl 0741.32009

[38] Van Strien S., Vargas E., Real bounds, ergodicity and negative Schwarzian for multimodal maps, J. Amer. Math. Soc. 17 (2004) 749-782. | MR 2083467 | Zbl 1073.37043

[39] Yoccoz J.-C., Unpublished.